MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/1T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/1T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CR TIBIAL INSERT SZ 2, 11MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Aseptic loosening (4883)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial tka in (b)(6) 2008.The patient was brought back for right knee pain, which appeared to be tibial loosening.The insert was removed.The femur was checked and found to be well fixed.Attention turned to the tibia and it was found to be loose.The tibia was removed.A new tibia, stem and insert were implanted.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 200-02-29 - three peg patella 29mm sn: (b)(4), 200-04-21 - cemented finned tib.Tra sz 2f/1t sn: (b)(4), 230-03-02 - optetrak asy,cr cemented femoral, sz 2, sn: (b)(4), 620-00-02 - platelet rich plasma kit with spray tips sn: (b)(4), 620-11-02 - accelerate conc.Sys rep by 620-12-02 sn: (b)(4).
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of aseptic loosening of the tibial tray after 14 years of implantation.However, this cannot be confirmed as the devices were not available for evaluation and limited clinical information was available to assess possible contributions from patient-related conditions and/or initial implant alignment to the reported event.H7: z-0019-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, the patient had an initial (b)(6).The patient was brought back for right knee pain, which appeared to be tibial loosening.The insert was removed.The femur was checked and found to be well fixed.Attention turned to the tibia and it was found to be loose.The tibia was removed.A new tibia, stem and insert were implanted.The patient was last known to be in stable condition following the event.

Brand Name
CEMENTED FINNED TIB. TRA SZ 2F/1T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15361589
Report Number1038671-2022-01037
Device Sequence Number12267851
Product Code JWH
UDI-Device Identifier10885862039699
UDI-Public10885862039699
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2012
Device Model NumberCR TIBIAL INSERT SZ 2, 11MM
Device Catalogue Number200-04-21
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer11/29/2022
02/23/2026
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date12/13/2022
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale